# SDR DALA2022092806351

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 75,996 hours, 10,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 PIECE OF EMERGENCY SIGN BROKEN AND FELL OFF. LOCATION 604. CORRECTIVE ACTION: REINSTALLED PART. (2428158)
